# SDR SIMA20220225001

- Difficulty date: February 25, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 3,243 hours, 2,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIPS INFRONT OF THE WARDROBE ARE WORN-C/A- RAR EMERGENCY PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
